# SDR REXA201201000

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 22,858 hours, 20,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 EXTERIOR EMERGENCY LIGHT OUT.  REMOVED AND REPLACED RIGHT NR 2 EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-21.
